# SDR ZZDA2009027

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLED Z-FRAME CRACKED AT FUSELAGE STA 1098 RT BETWEEN L 11 & 13.  CUT OUT DAMAGED AREA, REPAIRED PER B717 SRM 53-00-07 FIG 201.
